Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kushner, Alexei Gurievich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 9
Presentations: 1

Number of views:
This page:1885
Abstract pages:2089
Full texts:624
References:229
Kushner, Alexei Gurievich
Associate professor
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 3.08.1957
E-mail:
Keywords: Contact geometry, Monge–Ampere equation, Differential invariants.
UDC: 517.956.6, 514.956, 517.957, 514.763.85, 514.7

Subject:

Geometry of differential equations. Singularities of solutions. Geometric control theory.

   
Main publications:
  • Contact Geometry and Nonlinear Differential Equations (with V. Lychagin and V. Rubtsov), Cambridge University Press, 2007, 496 pp.
  • Almost Product Structures and Monge–Ampere Equations. Lobachevskii Journal of Mathematics, http://ljm.ksu.ru, Vol. 23, 2006, pp. 151–181.
  • Uravneniya Monzha–Ampera i e-struktury. DAN RF, # 361, tom 5 (1998), str. 103–104.

http://www.mathnet.ru/eng/person27498
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/325108
https://elibrary.ru/author_items.asp?spin=1519-9785
ISTINA http://istina.msu.ru/workers/528039
http://www.researcherid.com/rid/B-5306-2017
https://www.scopus.com/authid/detail.url?authorId=15026761100

Publications in Math-Net.Ru
2018
1. A. V. Akhmetzianov, A. G. Kushner, V. V. Lychagin, “Optimal management of oil field development in the Buckley–Leverett model”, Avtomat. i Telemekh., 2018, 4,  75–91  mathnet  elib; Autom. Remote Control, 79:4 (2018), 641–654  isi  scopus
2013
2. A. V. Akhmetzyanov, A. G. Kushner, V. V. Lychagin, “Geometric theory of special modes in the distributed-parameter control systems. I”, Avtomat. i Telemekh., 2013, 11,  20–38  mathnet; Autom. Remote Control, 74:11 (2013), 1786–1801  isi  scopus
3. A. G. Kushner, V. V. Lychagin, “Petrov invariants of Hamiltonian systems with a control parameter”, Avtomat. i Telemekh., 2013, 3,  83–102  mathnet  zmath; Autom. Remote Control, 74:3 (2013), 385–400  isi  scopus
2010
4. A. G. Kushner, “$r$-tuple almost product structures”, Fundam. Prikl. Mat., 16:1 (2010),  81–93  mathnet  mathscinet; J. Math. Sci., 177:4 (2011), 569–578  scopus
2009
5. A. G. Kushner, “On Reduction of Monge–Ampére Equation to Euler–Poisson Equation”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  60–71  mathnet  elib
2008
6. A. G. Kushner, “Contact linearization of nondegenerate equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 4,  43–58  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:4 (2008), 38–52
2006
7. A. G. Kushner, “Almost product structures and Monge-Ampère equations”, Lobachevskii J. Math., 23 (2006),  151–181  mathnet  mathscinet  zmath
2003
8. I. B. Kovalenko, A. G. Kushner, “The non-linear diffusion and thermal conductivity equation: group classification and exact solutions”, Regul. Chaotic Dyn., 8:2 (2003),  167–189  mathnet  mathscinet  zmath
1992
9. A. G. Kushner, “Chaplygin and Keldysh normal forms of Monge–Ampere equations of variable type”, Mat. Zametki, 52:5 (1992),  63–67  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1121–1124  isi
10. A. G. Kushner, A. Akhmetzyanov, V. Lychagin, “Optimal control of oilfield development in the Buckley-Leverett model”, Avtomat. i Telemekh.,  0  mathnet

2021
11. V. V. Abramov, D. I. Boyarkin, I. M. Burkin, K. V. Bukhensky, O. V. Druzhinina, D. K. Egorova, R. V. Zhalnin, I. V. Ionova, A. N. Konenkov, A. N. Kulikov, A. G. Kushner, E. Yu. Liskina, S. S. Mamonov, O. N. Masina, A. K. Murtazov, A. Yu. Pavlov, P. M. Simonov, A. O. Harlamova, T. Ph. Mamedova, S. M. Muryumin, V. I. Safonkin, G. A. Smolkin, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, “In memory of Terekhin Mihail Tihonovich”, Zhurnal SVMO, 23:1 (2021),  110–111  mathnet  elib
2019
12. V. V. Abramov, D. I. Boyarkin, I. M. Burkin, K. V. Bukhensky, O. V. Druzhinina, D. K. Egorova, R. V. Zhalnin, I. V. Ionova, A. N. Konenkov, A. N. Kulikov, A. G. Kushner, E. Yu. Liskina, S. S. Mamonov, O. N. Masina, A. K. Murtazov, A. Yu. Pavlov, P. M. Simonov, A. O. Kharlamova, T. Ph. Mamedova, S. M. Muryumin, V. I. Safonkin, G. A. Smolkin, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, “To the eighty-fifth anniversary of Mikhail Tikhonovich Terekhin”, Zhurnal SVMO, 21:1 (2019),  114–115  mathnet

Presentations in Math-Net.Ru
1. Динамики систем эволюционных уравнений в частных производных
A. G. Kushner
Differential geometry and applications
November 16, 2020 17:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021